Men around the world will shudder in fear after hearing the horrific story of what happened to a man’s penis after the man claimed he used a sexual enhancement supplement. A 29-year-old man has sued the makers of VirilisPro, claiming that it causes his penis to fracture. The products liability claim states that the man experienced pain during sex and large amounts of blood came out of his penis, squirting onto sheets and walls.
The injuries resulted in medical staff having to remove the outer portion of the main’s penis in order to repair it. He can no longer have sex and no longer has the ability to father children. The drug’s manufacturer, Haute Health Limited Liability Company, was named in the lawsuit, which is also claiming deceptive trade, negligence, pain, suffering and loss of consortium.
However, some medical professionals are not buying the story. Penile fractures are actually more common than one would think. One doctor sees at least one case of month. They are often not caused by supplements, but in fact rough sex. However, if the drug did in fact cause the injury, then the man likely has a product liability claim.
Although there are many medications on the market that truly help people with specific medical conditions, some can be dangerous, like the drug alleged in this case, causing more harm than good. A dangerous drug can harm pregnant women’s fetuses, cause disabilities or life-threatening illnesses or even result in death. Some common drugs have many side effects, but the benefits outweigh the risks.
Those injured by drug companies, or dangerous drugs, may be entitled to compensation.
Source: ABC News, “Man Fractures Penis After Taking Sex Pill, Lawsuit Claims,” Susan Donaldson James, Aug. 30, 2012